Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generic splitting fields of composition algebras


Author: J. C. Ferrar
Journal: Trans. Amer. Math. Soc. 128 (1967), 506-514
MSC: Primary 17.50; Secondary 12.10
DOI: https://doi.org/10.1090/S0002-9947-1967-0212063-2
MathSciNet review: 0212063
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Quadratic forms permitting composition, Ann. of Math. 43 (1942), 161-177. MR 0006140 (3:261a)
  • [2] S. A. Amitsur, Generic splitting fields of central simple algebras, Ann. of Math. 62 (1955), 8-43. MR 0070624 (17:9d)
  • [3] M. Deuring, Lectures on the theory of algebraic functions of one variable, Tata Inst. of Fund. Res., Bombay, 1959.
  • [4] N. Jacobson, Composition algebras and their automorphisms, Rend. Circ. Mat. Palermo (2) 7 (1958), 55-80. MR 0101253 (21:66)
  • [5] A. Pfister, Multiplikative quadratische formen, Arch. Math. 16 (1965), 363-371. MR 0184937 (32:2408)
  • [6] P. Roquette, On the Galois cohomology of the projective linear group and its applications to the construction of generic splitting fields of algebras, Math. Ann. 150 (1963), 411-439. MR 0154888 (27:4832)
  • [7] E. Witt, Über ein Gegenbeispiel zum Normensatz, Math. Z. 39 (1934-1935), 462-567. MR 1545510

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.50, 12.10

Retrieve articles in all journals with MSC: 17.50, 12.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0212063-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society